Journal of Biomathematics

Items 1-5 of 22
«Preious | of 5 | Next»
1

A Complete Symmetrical Group of DNA Sequences and Symmetry of Poly-Codon Sequences(Ⅰ)

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 02,2001, Pages 129-136, Dol:

2

Global; Attractivity in a Class of Difference Equations

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 02,2001, Pages 137-144, Dol:

3

Adaptivity in Solving PDE Using Interpolating Wavelets

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 02,2001, Pages 145-150, Dol:

4

Global Asymptotic Stability of a Dispersal Model of the Discrete Type Single Species

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 02,2001, Pages 151-155, Dol:

5

Existence and Uniqueness of Limit Cycle about Prey-Predator System with Sparssing Effect

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 02,2001, Pages 156-161, Dol:

Items 1-5 of 22
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn